# SDR CA131118022

- Difficulty date: November 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,246 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 506111
- Condition: Shorted
- Location: Lt Audio Panel
- Part time: 47,515 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE DESCENT THROUGH 14,000 FEET TO THE DESTINATION AIRPORT THE CREW NOTICED A BURNING SMELL IN THE COCKPIT BUT NO NOTICEABLE SMOKE. THEY ACTIONED THEIR QRH AND TURNED THE ENGINE BLEED AIR OFF. THEY DONNED THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY. AFTER AN UNEVENTFUL LANDING, CFR MET THE AIRCRAFT ON THE RUNWAY AND AFTER CLEARING THE AIRCRAFT IT TAXIED TO THE GATE WHERE PASSENGERS DEPLANED. MAINTENANCE CHECKED ALL SYSTEMS ON THE GROUND AND WERE UNABLE TO DUPLICATE THE FAULT. A TEST FLIGHT WAS CARRIED OUT WITH NFF AND THE AIRCRAFT RETURNED TO SERVICE. THE NEXT DAY A DIFFERENT CREW REPORTED BACKLIGHTING NOT WORKING ON THE CENTER CONSOLE PANELS, THIS DEFECT WAS DEFERRED PER THE MEL. TWO DAYS LATER DURING SCHEDULED MAINTENANCE THE DEFERRED DEFECT ON THE CONSOLE LIGHTING WAS INVESTIGATED. MAINTENANCE FOUND CB13 IN THE WARDROBE POPPED. WHEN THE CB WAS RESET, SMOKE STARTED COMING FROM THE LH AUDIO CONTROL PANEL. THE LH AUDIO CONTROL PANEL WAS REPLACED AND THE LIGHTING CHECKED SERVICEABLE.
